# SDR CA040109004

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727-22C
- Aircraft time: 50,339 hours
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Engine Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ENGINE FIRE WARNING BELL SOUNDED CONTINUOUSLY, THERE WERE NO ENGINE WARNING LIGHTS ON.  ON THE GROUND MAINTENANCE INSPECTED ALL ENGINES NO FAULTS WERE FOUND. MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM AGAIN ON THE GROUND. THE FIRE DETECTION DETECTOR UNIT P/N 65-24920-3 WAS REPLACED . REMOVED AND INSPECTED AND CLEANED PIN/SOCKETS AN ALL THREE ENGINE FIRE DETECTION POWER OPERATING UNITS P/N 1011B-1. THE SYSTEM WAS TESTED WITH NO FAULTS. THE AIRCRAFT WAS RETURNED TO SERVICE AND OPERATED WITHOUT ANY FURTHER PROBLEMS.
